# SDR SWAA2020090909894

- Difficulty date: August 19, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF UPPER SURFACE HAS MULTIPLE AREAS OF DAMAGE, MARKED.  PASSENGER CABIN FLOOR PANEL 241DF WITH UPPER SURFACE HAS MULTIPLE AREAS OF DAMAGE WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE, IAW SRM 51-10-02-0G-0 PARA 9A (1).
